International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 821-823
Properties of solutions to a second order nonlinear differential equation
Office of Retirement and Survivors Insurance, Social Security Administration, 3-D-22 Operations Building, 6401 Security Boulevard, Baltimore, Maryland 21235, USA
Received 22 August 1989; Revised 13 September 1989
Copyright © 1990 Allan J. Kroopnick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note, we show when all solutions to the nonlinear differential equation are bounded. Furthermore, the solutions are either oscillatory or monotonic and asymptotically stable.